# SDR UIEA2018031400406

- Difficulty date: March 12, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,717 hours, 17,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 402112
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH GUARD INOPERATIVE.  REPLACED THE EMERGENCY LIGHT SWITCH GUARD ASSY.  OPS CHECKED GOOD IAW AMM 33-61-00-715-304.
